# SDR DALA2021062303394

- Difficulty date: June 20, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1040-1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON LH CREASE BEAM WEB BTW STA 1040 TO 1060 IN REF NRC 00652. CORRECTIVE ACTION: SUMMARY OF NRC 00831. LH CREASE BEAM WEB BTW STA 1040 TO 1060 WAS REPLACED PER B 757-200 SRM. (1846845)
